# SDR I5EA201701090001

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N801TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 49,921 hours, 32,926 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18R25B
- Condition: Failed
- Location: Electrical
- Part time: 49,921 hours, 32,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THE COCKPIT FILLED WITH SMOKE. THE AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT. THE SMOKE WAS OBSERVED COMING FROM F/O'S SIDE. AFTER AIRCRAFT RETURNED TO GATE, MECHANIC FOUND P6-12 CIRCUIT BREAKER WITH EVIDENCE OF BEING OVERHEATED AND TERMINAL CONNECTOR BURNED.
